# SDR HALA20240517134

- Difficulty date: May 16, 2024
- Submitted: May 18, 2024
- Operation: Air carrier
- Aircraft: N220HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8872
- Aircraft time: 9,952 hours, 2,226 cycles
- Engine: Iae PW1133GAJM
- Engine time: 10,933 hours, 2,361 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: UNKNOWN
- Condition: Faulted
- Location: Nr 1 Fire Loop
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ETOPS - ENG 1 FIRE LOOP A FAULT. REMOVED AND REPLACED ENG 1 FIRELOOP A HARNESS (4165KS) PER AMM 26-12-400-802-A. OPS TEST AND BITE TEST GOOD. OK FOR SVC.
